# SDR CIEA200500015

- Difficulty date: August 24, 2005
- Submitted: August 27, 2005
- Operation: Air carrier
- Aircraft: N428P
- Make and model: Beech 200BEECH
- Aircraft serial: BB745
- Aircraft time: 7,740 hours, 7,352 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Circuit Board
- Part number: 9036402211
- Condition: Shorted
- Location: Lighting Sys
- Part time: 7,740 hours, 7,352 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PILOT PREFLIGHT THE PILOT WAS CHECKING THE FUEL CROSSFEED SYSTEM AND SWITCHED TO CROSSFEED TO THE RT ENGINE.  THE PILOT THEN HEARD A CRACKLIN SOUND AND SAW SOME SMOKE COMING FROM THE SWITCH AREA.  THE PILOT THEN CANCELED THE TRIP.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE CROSSFED SYSTEM HAD NOTHING TO DO WITH THE SMOKE.  THE EDGE LIGHTED PANEL FOR THE BACK LIGHTENING HAD SHORTED OUT AT ONE OF THE BULBS.
